| Catalog Number |
PTAX4-14-170-2-2 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/07/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the balloon of the advance 14 lp low profile balloon catheter had ruptured during use.Access had been gained through the right femoral artery by ipsilateral antegrade approach.The balloon was advanced to the target lesion and inflated to 4 atm (atmospheres) for pre-dilation when the issue occurred.It was later reported that the balloon had a pinhole rather than a full tear.The procedure was continued with another device, and there were no injuries or additional procedures reported.